MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Dysuria (2684)
Date of Event 07/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Study: u0652 double-j registry clinical study.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was to reported to boston scientific corporation that a previously implanted percuflex plus ureteral stent was removed from the left ureter, performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.On (b)(6) 2022, the percuflex plus ureteral stent was successfully placed for stone management in the left ureter, and the patient was prescribed the discharge medications alpha blocker, anticholinergic, and phenazopyridine.No issues were noted with the device.On (b)(6) 2022, the patient had experienced a left and right flank pain.The patient was given oxybutynin, pyridium to treat the pain.During the planned stent removal performed on (b)(6) 2022, the percuflex plus ureteral stent was successfully removed from the patient without any difficulty.There were no new device implanted.On (b)(6) 2022 the event was considered resolved.
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: medical problem code e2330 is being used to capture the reportable issue of pain.Medical problem code e1301 is being used to capture the reportable issue of dysuria.Medical problem code e1304 is being used to capture the reportable issue of urinary urgency.Patient impact code f2303 captures the reportable event of medication required.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11; updated block b5 (describe event or problem) correction to block a1 (patient identifier), block a2 (sex), block b1 (adverse event/product problem) and block b3 (date of event).
 
Event or Problem Description
It was to reported to boston scientific corporation that a previously implanted tria ureteral stent was removed from the left ureter, performed on (b)(6) 2022 as part of the u0652 double-j registry clinical study.The patient was pre-stented on (b)(6) 2022 with a stent to the left ureter, which was removed on (b)(6) 2022.On (b)(6) 2022,, the tria ureteral stent was successfully placed retrograde on the left side under fluoroscopy for stone management in the left ureter, and the patient was prescribed the discharge medications; alpha blocker, anticholinergic, and phenazopyridine.No issues were noted with the device.The patient's condition following stent placement, was reported to be experiencing mild dysuria, increased urinary urgency and increased pain (moderate).The patient was given oxybutynin, pyridium, and oxycodone.On (b)(6) 2022, the mild dysuria and urinary urgency were considered resolved.On july 28, 2022, the pain was considered resolved.On (b)(6) 2022, the the stent was removed successfully without any difficulty, and there were no new device implanted.
 
Additional Manufacturer Narrative
Block g3: study: u0652 double-j registry clinical study.Block h6: medical problem code e2330 is being used to capture the reportable issue of pain.Medical problem code e1301 is being used to capture the reportable issue of dysuria.Medical problem code e1304 is being used to capture the reportable issue of urinary urgency.Patient impact code f2303 captures the reportable event of medication required.Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: the complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.Block h11: updated block h6 (medical problem code e1301: dysuria) (medical problem code e1304: urinary urgency).
 
Event or Problem Description

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15183975
Report Number3005099803-2022-04267
Device Sequence Number6541153
Product Code FAD
UDI-Device Identifier08714729959939
UDI-Public08714729959939
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberM0061903320
Device Catalogue Number1983-02
Device Lot Number0028447440
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer07/21/2022
08/23/2022
Initial Report FDA Received Date08/08/2022
Supplement Report FDA Received Date08/16/2022
08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale